# SDR 2008UALA05417

- Difficulty date: August 22, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 68,486 hours, 11,219 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: H2052K3833
- Condition: Gouged
- Location: Rt O/W Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE COMPT DOOR LATCH NR 1 SLIDER GOUGED.  FOUND NR 1 LATCH GOUGED.  REPLACED LATCH. OPS CHECKS GOOD.
